MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® EVOLUTION® PIN PACK 3 LONG & 2 COLLARED S; KNEE INSTRUMENT

MICROPORT ORTHOPEDICS INC. ADVANCE® EVOLUTION® PIN PACK 3 LONG & 2 COLLARED S; KNEE INSTRUMENT
Model Number K0001288
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, surgeon used collared pin in 4in1 cutting block, when trying to remove found it had broken in two, leaving threaded end in patient femur.Australia (b)(4).

Brand Name
ADVANCE® EVOLUTION® PIN PACK 3 LONG & 2 COLLARED S
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key20196452
Report Number3010536692-2024-00436
Device Sequence Number12454749
Product Code LXH
UDI-Device IdentifierM684K00012881
UDI-PublicM684K00012881
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberK0001288
Device Catalogue NumberK0001288
Device Lot Number1997934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown